MAUDE Adverse Event Report: HeartWare, Inc. HeartWare Ventricular Assist System - Pump; VENTRICULAR (ASSISST) BYPASS

HeartWare, Inc. HeartWare Ventricular Assist System - Pump; VENTRICULAR (ASSISST) BYPASS
Model Number 1103
Medical Device Problem Codes Battery Problem (2885); Pumping Problem (3016)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ventricular assist device (vad) exhibited low-flow events, and the patient experienced hypertension.Additionally, the controller exhibited a controller fault alarm due to internal battery end-of-life.The controller was exchanged, and the vad remains in use.
 
Additional Manufacturer Narrative
### investigation of this event is pending and a supplemental report will be sent upon its completion.Additional products: d1: heartware ventricular assist system controller d4: model #: 1420- controller / catalog #: 1420 / expiration date: 31-aug-2023 / serial #: (b)(6) d9: no h3: no h4: mfg date: 01-aug-2022 h5: no ### medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HeartWare Ventricular Assist System - Pump
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
HeartWare, Inc.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer (Section G)
HeartWare, Inc.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50082463
Report Number3007042319-2026-01111
Device Sequence Number13347854
Product Code DSQ
UDI-Device Identifier00888707000017
UDI-Public(01)00888707000017(17)160731
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P100047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1103
Device Catalogue Number1103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale